# SDR 0000183211

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: A253151
- Condition: Leaked
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER CLIMB, RECEIVED HYD Y RSVR LO LVL MESSAGE.  FOLLOWED COM PROCEDURES AND DIVERTED TO MEM WITH AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED LEAKING PARK BRAKE VALVE.  OPERATIONAL CHECK OK.
